This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I was on ADT for only 6 months and I saw the same side effects. My last Lupron shot was in May and my testosterone is back to near normal level. My body hair is still thin though. I exercised my butt off and only got about half of the weight gain off. I mentioned in a different post that I opted for liposuction to get rid of the rest of the fat.
Wow! You got hit kinda hard with the hair loss & weight gain. I finished 1 year of ADT June 08, finished EBRT/IMRT Oct 07. Only where I shaved (to see the top tatoo) did I notice that the hair did not grow back until mid Dec 07. I did not gain any weight, but did get the pot belly. Not very easy to work that off.